How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mo Your Own Question
Dr. Mo
Dr. Mo, Board Certified MD
Category: Medical
Satisfied Customers: 1168
Experience:  Urgent Care Physician
96392890
Type Your Medical Question Here...
Dr. Mo is online now
A new question is answered every 9 seconds

What causes hives? Restylyn oral tabs-no help, Nothing I

Customer Question

what causes hives?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Restylyn oral tabs-no help
JA: Anything else in your medical history you think the doctor should know?
Customer: Nothing I know of , they started on the abdomen , but have spread over entire body this morning . have had 2 days of Hydroxyzine tabs
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. Mo replied 1 month ago.

Hi, Dr. Mo here with JA. Please let me review the information and I'll reply shortly.

Expert:  Dr. Mo replied 1 month ago.

Hives are caused by any of the following, I have it listed from most common to least common:

  1. stress
  2. foods
  3. medications
  4. chemical exposure
  5. allergies
Expert:  Dr. Mo replied 1 month ago.

Please let me know if you have further questions.

If you don't have further questions, please click on "Rating".